# SDR AUS20020276

- Difficulty date: March 8, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: 405H
- Condition: Unserviceable
- Location: Engine/Transmiss
- Part time: 163 cycles
- Component: Engine/Transmiss
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CLUTCH ACTUATOR UNSERVICEABLE. ACTUATOR UP LIMIT SWITCH STUCK INOPEN CIRCUIT POSITION PREVENTING RETENSIONING OF DRIVE BELTS.
